# SDR VNAA2012091800015

- Difficulty date: September 18, 2012
- Submitted: September 24, 2012
- Operation: Air carrier
- Aircraft: N245PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7919
- Aircraft time: 20,605 hours, 21,109 cycles
- Engine: Ge CF343B1
- Engine time: 20,808 hours, 21,241 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Carbon Seal
- Condition: Defective
- Location: Lt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED LEFT ENGINE OIL PRESSURE FLUCTUATES BETWEEN 32 - 28 PSI IN FLIGHT.  LEFT OIL PRESSURE WARNING MESSAGE WOULD COME ON OCCASIONALLY.  CREW DIVERTED AND LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE INSPECTED, REMOVED AND REPLACED CARBON SEALS AND MATING RINGS FOR LEFT ENGINE IDG (INTEGRATED DRIVE GENERATOR) AND STARTER AND PERFORMED CHECKS USING AIRCRAFT MAINTENANCE MANUALS.  AIRCRAFT RELEASED FOR SERVICE.
